MathSciNet Relay Station
MathSciNet bibliographic data
MR274451 (43 #216) 14.40
Hellegouarch, Y. Étude des points d'ordre fini des variétés abéliennes de dimension un définies sur un anneau principal. (French) J. Reine Angew. Math. 244 1970 20–36.
Article
 
For users without a MathSciNet license , Relay Station allows linking from MR numbers in online mathematical literature directly to electronic journals and original articles. Subscribers receive the added value of full MathSciNet reviews.

Username/Password Subscribers access MathSciNet here

AMS Home Page

American Mathematical Society American Mathematical Society
201 Charles Street
Providence, RI 02904-6248 USA
© Copyright 2014, American Mathematical Society
Privacy Statement